# SDR SWAA2021061469811

- Difficulty date: May 6, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 46,316 hours, 27,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 485-495 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FWD CARGO DOOR CUT OUT AFT CORNER STA 485 TO 495 BELOW STRINGER 25 RT HAS LIGHT CORROSION ; FUSELAGE SKIN AT FWD CARGO DOOR CUT OUT AFT CORNER STA 485 TO 495 BELOW STRINGER 25 RT HAS LIGHT CORROSION / CHEMICALLY REMOVED FINISH PER AMM 51-21-31; INSPECTED AREA AND FOUND NO DEFECTS; TREATED AND PRIMED PER AMM 51-21-72; C/W; CLOSING FAULT ONLY. SEE STEPS 1 AND 2 FOR WORK ACCOMPLISHED.
